# SDR AALA200802514A

- Difficulty date: November 4, 2008
- Submitted: December 24, 2008
- Operation: Air carrier
- Aircraft: N366AA
- Make and model: Boeing 767323
- Aircraft serial: 25193
- Aircraft time: 73,847 hours, 11,430 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T3261
- Condition: Corroded
- Location: Bs 1087
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - CORROSION WAS FOUND AT THREE LOCATIONS JUST AFT OF STATION 1087 ON THE INTERIOR SURFACE OF FUSELAGE SKIN.  BLENDING IS BEYOND SRM LIMITS.  REPAIRED IN ACCORDANCE WITH MRB 767-3333.
